# SDR AALA202002119015

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 57,383 hours, 23,886 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 211C223516
- Part serial: Y06557A
- Condition: Faulty
- Location: Auto Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO BRAKE DISARM LIGHT ILLUMINATED AT TOUCHDOWN WHILE SET AT 3. REMOVED AND REPLACED RH RUDDER PEDAL PRESSURE SWITCH IAW MM 32-42-71.
